Alert archive / Colorado / Red Flag Warnings in 2018

Red Flag Warning 14, NWS Denver/Boulder, CO

April 2, 20185 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Apr 2, 2018, 1:25 PM MDT for 5 counties in Colorado. It took effect at Apr 3, 2018, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 2, 2018, 1:25 PM MDT (19:25 UTC)
In effect from
Apr 3, 2018, 12:00 PM MDT
Expired
Apr 3, 2018, 6:00 PM MDT
In force
6 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Elbert County, CO, Lincoln County, CO, Morgan County, CO

The radar

The Denver radar (KFTG), 48 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3119 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

108 
WWUS85 KBOU 021925
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver CO
125 PM MDT Mon Apr 2 2018

...CONTINUED HIGH FIRE DANGER TUESDAY AFTERNOON EAST OF THE PALMER
DIVIDE..

.Despite a strong cold front dropping temperatures 20 plus degrees
Tuesday, northwest winds 20-30 mph with gusts up to 40 mph 
combined with relative humidity values bottoming out around 10 
percent are expected Tuesday afternoon. This will lead to another 
critical fire weather conditions for eastern Elbert and Lincoln 
Counties.

COZ246-247-030330-
/O.NEW.KBOU.FW.W.0014.180403T1800Z-180404T0000Z/
/O.CON.KBOU.FW.W.0013.000000T0000Z-180403T0200Z/
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
125 PM MDT Mon Apr 2 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR STRONG WEST WINDS AND LOW REALTIVE HUMIDITY FOR FIRE WEATHER 
ZONES 246 AND 247... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT TUESDAY FOR
STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 246 AND 247...

The National Weather Service in Denver has issued a Red Flag
Warning, which is in effect from noon to 6 PM MDT Tuesday. Please
note a Red Flag Warning continues through 8 PM today for the same
area.

* Affected Area...Fire Weather Zones 246 and 247.

* Timing...Noon to 6 pm mdt Tuesday.

* Winds...Northwest winds 20 to 30 mph with gusts up to 40 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions will be favorable for rapid rates of 
  fire growth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior. Outdoor burning or any other
activities that could accidentally start a wildfire should be
postponed.

&&

$$
4 follow-up statements
473 
WWUS85 KBOU 030156
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
756 PM MDT Mon Apr 2 2018

...CONTINUED HIGH FIRE DANGER TUESDAY AFTERNOON EAST OF THE
PALMER DIVIDE..

.Despite a strong cold front dropping temperatures 20 or more 
degrees Tuesday, northwest winds 20-30 mph with gusts to 40 mph 
combined with relative humidity values bottoming out around 10 
percent are expected Tuesday afternoon. This will lead to 
critical fire weather conditions for eastern Elbert and Lincoln 
Counties.

COZ246-247-031000-
/O.EXP.KBOU.FW.W.0013.000000T0000Z-180403T0200Z/
/O.CON.KBOU.FW.W.0014.180403T1800Z-180404T0000Z/
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
756 PM MDT Mon Apr 2 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MDT
TUESDAY FOR STRONG WEST WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONES 246 AND 247... 
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR 
STRONG WEST WINDS AND LOW Relative HUMIDITY FOR FIRE WEATHER ZONES
246 AND 247...

* Affected Area...Fire Weather Zones 246 and 247.

* Timing...Noon to 6 pm mdt Tuesday.

* Winds...Northwest winds 20 to 30 mph with gusts up to 40 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior. Outdoor burning or any other
activities that could accidentally start a wildfire should be
postponed.

&&

$$
882 
WWUS85 KBOU 030930
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
330 AM MDT Tue Apr 3 2018

...CONTINUED HIGH FIRE DANGER THIS AFTERNOON EAST OF THE PALMER 
DIVIDE..

.Despite a strong cold front dropping temperatures 20 or more
degrees Today, northwest winds 20-30 mph with gusts to 45 mph 
combined with relative humidity values bottoming out around 10 
percent are expected this afternoon. This will lead to critical 
fire weather conditions for eastern Elbert and Lincoln Counties.

COZ246-247-032100-
/O.CON.KBOU.FW.W.0014.180403T1800Z-180404T0000Z/
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
330 AM MDT Tue Apr 3 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT
THIS EVENING FOR STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 246 AND 247...

* Affected Area...Fire Weather Zones 246 and 247.

* Timing...Noon to 6 pm mdt Tuesday.

* Winds...North 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior. Outdoor burning or any other
activities that could accidentally start a wildfire should be
postponed.

&&

$$
982 
WWUS85 KBOU 031515
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
915 AM MDT Tue Apr 3 2018

...CONTINUED HIGH FIRE DANGER THIS AFTERNOON OVER PORTIONS OF THE
NORTHEASTERN PLAINS..

.Despite a strong cold front dropping temperatures 20 or more
degrees today, northwest winds 20-30 mph with gusts to 45 mph 
combined with relative humidity values bottoming out near 10 
percent are expected this afternoon. This will lead to critical 
fire weather conditions for eastern Adams, eastern Arapahoe, 
Morgan, eastern Elbert and Lincoln Counties.

COZ244-245-040000-
/O.EXA.KBOU.FW.W.0014.180403T1800Z-180404T0000Z/
Morgan County-Central and East Adams and Arapahoe Counties-
915 AM MDT Tue Apr 3 2018

...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 244, 245...
MORGAN, EASTERN ARAPAHOE AND EASTERN ADAMS COUNTIES...

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
until 6 PM MDT this evening.

* Affected Area...Fire Weather Zones 244 and 245.

* Timing...Noon to 6 PM MDT today.

* Winds...Northwest 15 to 25 mph with gusts up to 40 mph.

* Relative Humidity...As low as 13 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior. Outdoor burning or any other
activities that could accidentally start a wildfire should be
postponed.

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ246-247-040000-
/O.CON.KBOU.FW.W.0014.180403T1800Z-180404T0000Z/
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
915 AM MDT Tue Apr 3 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 246 AND 247...

* Affected Area...Fire Weather Zones 246 and 247.

* Timing...Noon to 6 PM MDT today.

* Winds...North 20 to 30 mph with gusts up to 45 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior. Outdoor burning or any other
activities that could accidentally start a wildfire should be
postponed.

&&

$$
936 
WWUS85 KBOU 032055
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
255 PM MDT Tue Apr 3 2018

...CONTINUED HIGH FIRE DANGER THIS AFTERNOON OVER PORTIONS OF THE
NORTHEASTERN PLAINS...MOVING TO SOUTH PARK WEDNESDAY...

.Critical fire weather conditions continue over eastern Adams, 
eastern Arapahoe, Morgan, eastern Elbert and Lincoln counties this
afternoon. Warmer, drier and windy conditions expected over the
high country Wednesday will bring critical conditions to South
Park where less snow cover exists leaving dry fuels.  

COZ214-040600-
/O.NEW.KBOU.FW.W.0015.180404T1700Z-180405T0000Z/
Central and Southeast Park County-
255 PM MDT Tue Apr 3 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MDT WEDNESDAY
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE ZONE 214...SOUTH PARK...

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect
from 11 AM to 6 PM MDT Wednesday.

* Affected Area...Fire Weather Zone 214.

* Timing...11 AM MDT through 6 PM MDT. 

* Winds...West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 13 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ244>247-040000-
/O.CON.KBOU.FW.W.0014.000000T0000Z-180404T0000Z/
Morgan County-Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
255 PM MDT Tue Apr 3 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 244, 245...
MORGAN, EASTERN ARAPAHOE AND EASTERN ADAMS COUNTIES...

* Affected Area...Fire Weather Zones 244...245...246 and 247.

* Timing...Until 6 PM MDT today.

* Winds...North 15 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 12 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior. Outdoor burning or any other
activities that could accidentally start a wildfire should be
postponed.

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 2, 10:21 AM MDT, 3 hours 4 minutes earlier.

Area forecast discussion, Apr 2, 10:21 AM MDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
1021 AM MDT Mon Apr 2 2018

.UPDATE...
Issued at 1021 AM MDT Mon Apr 2 2018

Current forecast looks on track with downslope winds increasing
later this morning. Highs should have little trouble reaching the
70s across most of the Plains, though the far NE corner of
Colorado may only reach the 60s without the downslope to scour out
the cool air and some fairly thick mid-level clouds. The red flag
warning will continue as issued with the dry, warm flow across
the Palmer Divide and Lincoln County. Only changes to today's
forecast were to bump up winds just a tad and bring them up out of
the west an hour sooner that we originally had in there.

&&

.SHORT TERM...(Today and tonight)
Issued at 313 AM MDT Mon Apr 2 2018

The presence of a lee trough at the surface and a strong zonal
flow aloft will produce a warm and windy afternoon across the cwa.
The surface trough will shift eastward later this afternoon and
intensify as the next short wave trough passes across the region
tonight, and ushers in a very strong cold front. For today, the
fire danger will be elevated, especially to the south and
southeast of Denver, reference the fire weather discussion below.
In the mountains, it will be relatively dry today but spatial
cross-sections indicate an increase in mid level moisture closer
to 00z. This will result in the development of scattered snow
showers late this afternoon, mainly impacting zones 31 and 33.
Across the northeast plains, very warm temperatures and strong
winds will develop this afternoon. For tonight, a very strong cold
front will push through the area after 03z. Weak to moderate qg
ascent will be present late this afternoon and evening, with the
development of isolated to scattered rain showers primarily north
and northeast of Denver. The cold front will push through in the
03-06z period, with very strong mid level cold air advection and
subsidence after 06z. It still looks favorable for a post-
frontal bora wind event starting late this evening and continuing
into Tuesday morning. Wind gusts to around 60 mph will be
possible at that time, followed by significantly colder
temperatures expected on Tuesday. Will maintain the High Wind
Watch for the northeast plains tonight, but have adjusted the
timing slightly. Best window for the strongest winds would appear
to be after 03z this evening. In the mountains, there will be a
decent chance for light snow through this evening, then drying and
strong subsidence overnight. At this time, snowfall amounts will
likely fall in the 1 to 4 inch range. Strong winds in the
mountains and foothills as well, but under highlight criteria,
with expected gusts falling in the 55 to 65 mph range there.

.LONG TERM...(Tuesday through Sunday)
Issued at 313 AM MDT Mon Apr 2 2018

Northwest flow aloft behind the exiting storm system will bring
cool temperatures Tuesday. Strong winds are also expected linger
into Tuesday morning over the eastern plains. The pressure
gradient decreases through the day, so winds should slowly
decrease Tuesday afternoon.

Flow aloft will remain northwesterly Wednesday and Thursday as a
ridge builds over western North America. Temperatures rebound into
the 60s over northeast Colorado on Wednesday. A surface high will
slide south along the east slopes of the Northern Rockies
Wednesday night and Thursday. Models are showing a cold front
backing into northeast Colorado Thursday afternoon. Highs are
expected to be mild again Thursday with lower to mid 60s over
northeast Colorado. However, if this cold front arrives sooner
than expected highs could end up cooler, especially over the
northeast corner of the state.

A lot of uncertainty with the forecast for Thursday night and
Friday. An easterly upslope flow behind the cold front and a weak
upper level trough may bring rain and snow to the area Thursday
night and Friday. Best chance at this time appears to be over
northern areas. Airmass is quite cool behind the cold front. The
GFS shows the cold air retreating and mild conditions returning
Friday, while the ECMWF keeps the colder air in place. Trended
temperatures down and pops up. Friday could end up being cold
cloudy day over eastern Colorado.

For the weekend, a strong Pacific storm system will spread across
the western states this weekend. It will be mild Saturday with
rain and snow moving into the mountains Saturday. Downslope winds
will bring warm and dry conditions east of the mountains. A cold
front and an upper level trough passing through the region will
bring cooler temperatures and lower the snow level for Sunday.
Both the GFE and ECMWF show over one inch of precipitation over
the western and Central mountains with this strong Pacific system.
Downslope flow will continue to keep the Front Range and eastern
Colorado dry.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1021 AM MDT Mon Apr 2 2018

VFR expected through Tuesday though early Tuesday morning few to
scattered clouds around FL050 may occur behind the strong cold
front. No precipitation is expected at the terminals. The aviation
impact today and Tuesday will be from winds. Winds will will come
around to the west-southwest and eventually west before noon and
continue through late this evening. They should increase to the 20
kt range with gusts exceeding 30 kts this afternoon. By 02 or 03Z
winds will shift to the northwest as a cold front passes by the
metro area terminals. The northwest winds will remain strong in
the 25 kt range with gusts over 35 kts through mid-morning
Tuesday. Strong northwest winds should persist throughout much of
the day Tuesday before the pressure gradient relaxes Tuesday
afternoon and drainage winds kick late Tuesday evening.

&&

.FIRE WEATHER DISCUSSION...
Issued at 1021 AM MDT Mon Apr 2 2018

No changes to the current red flag warning with very warm and dry
conditions, combining with 20-25 mph winds with higher gusts
across the warned area. We are now watching the potential for
another RFW tomorrow. The strength of the winds were never in
doubt for tomorrow behind the strong cold front. However, the
latest model guidance has dewpoints well below 0 degF across the
plains resulting in RH below 15 percent across a large area,
roughly south and west of a Greeley to Ft. Morgan to Flagler
line. This despite much cooler temperatures. Thus, highlights may
be needed for the Urban corridor and Weld County south to the
Palmer divide and Lincoln County. We will make that decision in
this afternoon's package.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from 9 PM MDT this evening through Tuesday
morning for COZ042-044-046>051.

Red Flag Warning until 8 PM MDT this evening for COZ246-247.

&&

UPDATE...Schlatter
SHORT TERM...Cooper
LONG TERM...Meier
FIRE WEATHER...Schlatter
AVIATION...Schlatter
Hazardous weather outlook, Apr 2, 10:33 AM MDT, 2 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1033 AM MDT Mon Apr 2 2018

COZ030>051-031645-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1033 AM MDT Mon Apr 2 2018

.Red Flag Warning this afternoon for eastern Elbert and Lincoln
Counties...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

It will be warm, dry, and windy this afternoon which will
increase the Fire Danger over eastern Colorado, especially east
of the Palmer Divide where west winds will gust as high as 40 mph
with humidity near 10 percent. A strong cold front will sweep
across the region this evening. Strong northwest winds with gusts
to 60 mph will be possible across the northeast and east central
plains of Colorado tonight into early Tuesday morning, and some of
the favored eastern slope foothills could gust over 70 mph
tonight. Light snow showers will occur in the northern mountains
late this afternoon and evening, then diminish overnight. Snowfall
amounts will generally range from 1 to 4 inches.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong northwest winds will linger into Tuesday morning with gusts
to 60 mph possible over eastern Colorado. The windy conditions and
low relative humidities will increase the Fire Danger as well. The
next storm system will bring another chance for rain and snow
Thursday and Friday. For the weekend, a strong Pacific system will
move across the intermountain west. Rain and heavy snow will be
possible in the mountains with this system.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 1:46 PM MDTHigh Wind WarningBOUBoulder, Broomfield, Clear Creek, Douglas, Elbert, Gilpin and 13 more21 hr

Nearby

Red Flag Warnings in Colorado, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.